MathSciNet Relay Station
MathSciNet bibliographic data
MR997493 54F20 (54F50 54F65)
Mislove, Michael W.; Rogers, James T., Jr. Local product structures on homogeneous continua. Topology Appl. 31 (1989), no. 3, 259–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement